# SDR SWAA2023083087655

- Difficulty date: August 10, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 19,232 hours, 9,537 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP SUPPORT FAIRING (CANOE) HAS ELONGATED FASTENER HOLES AT O/B CENTER BULB SEAL.<[01] REPAIRED DAMAGED FASTENER HOLES PER SRM 57-53-70-2R-2.
